American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 25705, 5 pages

DOI:10.4236/ajcm.2012.24043

 

An Inclusion-Exclusion Algorithm for Network Reliability with Minimal Cutsets

 

Yan-Rui Sun, Wei-Yi Zhou

 

School of Sciences, Northeastern University, Shenyang, China
School of Electronic Information, Wuhan University, Wuhan, China

 

Copyright © 2012 Yan-Rui Sun, Wei-Yi Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Sun and W. Zhou, "An Inclusion-Exclusion Algorithm for Network Reliability with Minimal Cutsets," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 316-320. doi: 10.4236/ajcm.2012.24043.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.